# SDR USAA200601001

- Difficulty date: January 16, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 0021
- Aircraft time: 4,450 hours, 2,008 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 1702546D003
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,450 hours, 2,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK ON RIB 7 RT HORIZ STAB TIE.  INSTALLED DOUBLER PER EA M00729.
